# SDR AALA961770

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Temp Sensor
- Part number: 6177862
- Condition: Defective
- Location: Right
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MIA - FLT 1315 - DURING DESCENT INTO MIA AT APPROXIMATELY FL 250, RIGHT BLEED VALVE FAILED.  CABIN PRESSURE STARTED TO CLIMB RAPIDLY.  FLIGHT CREW DECLARED EMERGENCY, STARTED RAPID DESCENT AND RESET BOTH BLEED VALVES.  BLEED VALVES WORKED FOR SHORT TIME.  STARTED APU TO CONTROL CABIN PRESSURE.  AIRCRAFT LANDED MIA WITHOUT FURTHER INCIDENT.  REPLACED NR 2 ENGINE TEMPERATURE CONTROL SENSOR AND NR 1 PNEUMATIC CONTROLLER.  ACCOMPLISHED HIGH POWER ENGINE RUN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
